Vol. 55, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
Extensions of sheaves of commutative algebras by nontrivial kernels

Donovan Harold Van Osdol

Vol. 55 (1974), No. 2, 531–541

Let A, M, and R be sheaves of commutative algebras on a topological space. Given a surjection from R to M there is associated a cohomology class in H2(R,ZA), the second bicohomology group of R with coefficients in the center of A. This cohomology class is zero if and only if the original surjection arises from an extension of R by A.

Mathematical Subject Classification
Primary: 18H20
Received: 16 January 1973
Published: 1 December 1974
Donovan Harold Van Osdol